# SDR ASAA2021071235364

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 54,189 hours, 16,150 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC10825
- Condition: Faulted
- Location: Apu
- Part time: 11,833 hours, 23,097 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED COLD SOAKED START AT FL 36000. EGT GOT TO 1050 AT WHICH TIME "FAULT" LIGHT ILLUMINATED AND IT TERMINATED THE START ATTEMPT. NOTE: APU START WAS NORMAL ON GROUND AT BOSTON. GROUNDED - YES. REMOVED AND REPLACED APU FUEL CONTROL UNIT REF B737-800 AMM 49-31-11. OPS CHECK, LEAK CHECK GOOD. REMOVED AND REPLACED APU LUBE MODULE REF AMM 49-91-11. OPS CHECK LEAK CHECK GOOD.
